Skip to content

\(\mathbb A^1\)-Homotopy Theory of Schemes

Morel, F., & Voevodsky, V. (1999). $\mathbb A^1$-Homotopy Theory of Schemes. Publications Mathématiques de l’IHÉS, 45-143.

Type
Journal article
Intellectual base
Primary research
Year
1999
Pages
45-143
DOI
10.1007/bf02698831
DOI registrant
MathDoc/Centre Mersenne
Link
https://doi.org/10.1007/BF02698831

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:058d61c55e91 · see in the full table